MAUDE Adverse Event Report: Medacta International SA Quadra P femoral stems; Quadra-P Std. size3

Medacta International SA Quadra P femoral stems; Quadra-P Std. size3
Model Number 01.12.123
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 12 days after the primary surgery, revision surgery was performed due to infection.The initial indication for revision was instability; however, intraoperatively, an infection was identified, resulting in the removal of all implants.All implants were successfully removed.
 
Additional Manufacturer Narrative
Batch review performed on 31 august 2026 stem: quadra-p 01.12.123 quadra-p std.Size 3 (k181254) lot.2528214: 120 items manufactured and released on 11-march-2026.Expiration date: 2031-02-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Cup: mpact 01.32.148dht acetabular shell d 48 two-holes t (k230011) lot.2602080: (b)(4) items manufactured and released on 07-april-2026.Expiration date: 2031-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Ball heads: cocr 01.25.021 cocr ball head 12/14 d 32 size s -3.5 (k072857) lot.2502580: (b)(4) items manufactured and released on 26-may-2025.Expiration date: 2030-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3241hcat hooded pe hc liner d 32/d (k132879) lot.2302198: 18 items manufactured and released on 22-march-2023.Expiration date: 2028-03-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Screws: mpact 01.43.0030 cancellous bone screw d 6,5 l30 (k200391) lot.2413339: 80 items manufactured and released on 17-june-2024.Expiration date: 2029-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Screws: mpact 01.43.0025 cancellous bone screw d 6,5 l25 (k200391) lot.2519445: (b)(4) items manufactured and released on 16-february-2026.Expiration date: 2031-01-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
Quadra P femoral stems
Common Device Name
Quadra-P Std. size3
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692283
Report Number3005180920-2026-00930
Device Sequence Number9684530
Product Code LZO
UDI-Device Identifier07630040720441
UDI-Public07630040720441
Combination Product (Y/N)N
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.123
Device Lot Number2528214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight308 LB
Patient RaceWhite